# SDR EY2R9601207

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180K
- Propeller: Mcauly C2A34C204
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: C3411
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BEARING RACE.
